# SDR SWAA093805

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 7,067 hours, 4,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EEPLS LENS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
